# SDR TWAA0005201

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,370 hours, 33,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT LIGHTS BELOW THE WINDOWS WERE INOPERATIVE AT THE FOLLOWING LOCATIONS; LT SIDE FWD AND MIDDLE AND RT SIDE FWD AND CENTER.  FOR THE LT FWD POSITION REPLACED THE POWER SUPPLY (P/N 9005-42) AND THE BATTERY (P/N 9008-3-5A).  FOR THE LT CENTER REPLACED THE BULB (P/N 81).  FOR THE RT FWD REPLACED POWER SUPPLY 9005-42, AND THE BATTERY (P/N 9008-3-5A).  FOR THE RT CENTER REPLACED THE BATTERY (P/N 9008-3-5A).  CHECK-C 9-29-99 MCI.
